# SDR GUUA09270703

- Difficulty date: September 27, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- Aircraft time: 22,766 hours, 268,225 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Bracket
- Part number: 1016200121
- Condition: Corroded
- Location: Rt Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE DISCOVERED RT IB ELEVATOR HINGE BRACKET SHOWS SIGNS OF EXFOLIATION.  REPLACED RT IB ELEVATOR HINGE BRACKET.
